T Nation

Back Acne


#1

Whats up yall, this is my first post so I am trying not to screw it up to bad, I have been reading and looking over this website for a couple of years and I enjoy all the posts! I have taken a few cycles over the past few years mainly of T 250, Prop 100, and D 300 and the proper anti estro's and post cycle stuff and never really noticed a whole lot of back acne (but some) but now I am getting ready to start a new crazy cycle of:

T 400
Prop 100
EQ 200

and my anti estro's

I am just wondering if anyone has any secrets on how to kill the acne besides scrubbing cuz I do that! I know this is going to be alot of oil and test but if anyone knows anything just let me know!!! Thanks


#2

Cheapest way? Use this daily in the shower:

www.drugstore.com/qxp45779_333181_sespider/neutrogena_body_clear/body_wash_salicylic_acid_acne_treatment.htm

Hardcore way:

Buy Accutane.


#3

Thanks for the help sam, I will have to try that!


#4

Anecdotally, i have this to report about back acne.

On previous cycles, i have gotten it. However, this cycle i'm on right now, which is definetly the most androgenic one i've ever done (tren, test and dbol) i am not experiencing it anywhere near as much as i have on milder cycles. On this cycle, i threw in some deca (300mg/week) because i had never tried it before. Now... my theory is that the deca may be helping with my skin. I'm not using any special soaps, have never taken accutane and i know my gear is completely legit and dosed right.

Has anybody else experienced this phenomenon? It doesn't really make sense to me, but whatever is going on to keep the acne down, i'm liking it.


#5

The problem with acne is that we still don't know exactly what causes it and why. So each person may be different. If your acne is caused by hormones like test, estrogen or cortisol a cycle may alleviate it or make it worse. Or it may get really bad post cycle. If it's bacterial there's another solution. Cystic acne is a whole other animal. So just experiment and see, or just go for accutane and be done with it.